# SDR CALA9802157

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Condition: Inop
- Location: Cabin
- Component: Bell
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT OVERWING CABIN INTERIOR EMERGENCY LIGHT INOPERATIVE.  THE POWER SUPPLY WAS REMOVED AND REPLACED IAW MM 33-50-0.
